# SDR AALA990328

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULKHEAD TEE FITTING STATION 2007 HAS NUMEROUS AREAS OF CORROSION FROM LONGERON 27L TO LONGERON 27R.  REMOVED 2007 BULKHEAD TEE ANGLE AND INSTALLED SERVICEABLE TEE ANGLE PER AARD 51-01-00-05 PAGE 1.  (M)
